Jump to content

StandforHope


Fall54

Recommended Posts

Dear Peggy,

in reading what your hubby is on and has been on I saw that he had a severe reaction to taxotere in his 3rd week. Can you tell me about it as my brother will start this tomorrow. Thanks so much and God Bless you all.

Jane

Link to comment
Share on other sites

Hi Jane,

I just posted to you under your update today about your brother. Taxotere is really an outstanding chemo, and I don't really think an allergic reaction is all that common as your doctor said - I guess it could be if it weren't for the steroids given beforehand. Yes, my husband had a really bad allergic reaction and I posted a fairly long post under TBone's post today under NSCLC and Mesotheleomia, subject: Chemo Question. Why don't you hop over and read that and then send me a PM if you have anymore questions about my husband's experience.

I am praying extra tonight for your brother.

Love,

Peggy

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.